LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » coinfection?

 - UBBFriend: Email this page to someone!    
Author Topic: coinfection?
Robin61
LymeNet Contributor
Member # 5470

Icon 1 posted      Profile for Robin61     Send New Private Message       Edit/Delete Post   Reply With Quote 
What does this sound like that i am still dealing with.? Shortness of breath, tightness in chest, nausea, heart palps at times,,,,itchy rash sometimes under breasts? Any advice. I haven't seen this itcy rash under breasts in awhile but just started ketek and now it is back. Currently on Ketek and Flagyl i know i am still dealing with a coinfection don't know which one though. I just tested negative for babs and igg positive bart which doc said past infection. Any thoughts appreciated? Thanks, robin
Posts: 121 | From Houston, TX | Registered: Mar 2004  |  IP: Logged | Report this post to a Moderator
mlkeen
Frequent Contributor (1K+ posts)
Member # 1260

Icon 1 posted      Profile for mlkeen     Send New Private Message       Edit/Delete Post   Reply With Quote 
Robin-

I had the same symptoms but not the itchy rash when I had bart, lyme and Rocky Mountain spotted fever. Which symptoms are attributed to which becomes fuzzy.

My experience with itchness has been yeast.
I diet low in sugar/refined carb is helpful in controling yeast.

Posts: 1572 | From Pa | Registered: Jun 2001  |  IP: Logged | Report this post to a Moderator
groovy2
Frequent Contributor (1K+ posts)
Member # 6304

Icon 1 posted      Profile for groovy2   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi Robin--

Are you having night sweats-
cold feet or hands--

How about tingles and twitches-

What time of day are heart palps-

Discribe the rash-

Robin the tests for coinfections
seem to be as poor as for lyme-Jay--

Posts: 2999 | From Austin tx USA | Registered: Oct 2004  |  IP: Logged | Report this post to a Moderator
Jill E.
Frequent Contributor (1K+ posts)
Member # 9121

Icon 1 posted      Profile for Jill E.     Send New Private Message       Edit/Delete Post   Reply With Quote 
Did these symptoms start shortly after you started either the Ketek or Flagyl? I'm just thinking one should never overlook a possible reaction to a medication - in addition to all the other stuff we are always having to figure out such as herxes, coinfections, etc.

Whenever I get strange symptoms after starting a medication, I always re-read the package insert or look up the Physician's Desk Reference to make sure it's not listed as a possible allergic reaction or adverse reaction to the medication itself.

Take care,
Jill

--------------------
If laughter is the best medicine, why hasn't stand-up comedy cured me?

Posts: 1773 | From San Diego | Registered: Apr 2006  |  IP: Logged | Report this post to a Moderator
Robin61
LymeNet Contributor
Member # 5470

Icon 1 posted      Profile for Robin61     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hello, Yes i have night sweats that just started about 5 weeks ago after taking alot of noni and artemisinin and garlic. I had a fever thought it was the flu and flu like symptoms for about 4 days. After that i felt like a million bucks for about a week with hardly no symptoms at all. My holistic dr even said i was not showing protozoa that day muscle testing. But, shortly after my symptom vacation began the night sweats, shortness of breath and all the other goodies, heart palps and now these itcy red bumps most of the time 3 at a time around in the same area are popping up. This is very disturbing to me as these bumps were coming up before i started treatment and i thought they were gone for good. It is so depressing at times you just wander if you are getting anywhere with this horrible illness and to top it off there are no good llmd's down here in good ole texas. Any advice appreciated. Thanks, Robin inHouston
Posts: 121 | From Houston, TX | Registered: Mar 2004  |  IP: Logged | Report this post to a Moderator
NP40
Frequent Contributor (1K+ posts)
Member # 6711

Icon 1 posted      Profile for NP40     Send New Private Message       Edit/Delete Post   Reply With Quote 
quote:
Originally posted by Robin61:
What does this sound like that i am still dealing with.? Shortness of breath, tightness in chest, nausea, heart palps at times,,,,itchy rash sometimes under breasts? Any advice. I haven't seen this itcy rash under breasts in awhile but just started ketek and now it is back. Currently on Ketek and Flagyl i know i am still dealing with a coinfection don't know which one though. I just tested negative for babs and igg positive bart which doc said past infection. Any thoughts appreciated? Thanks, robin

Babs is notorious for shortness of breath, chest pain or tightness, heart palps, sweats/chills. There's many strains of babs but they can only test for two of them so it's often missed.

Seeing how you're already on ketek and flagyl you may want to ask your doc if it's okay to mix in artemisinin. You'd end up with a pretty effective babs treatment.

If you have a positive IGG for bart, I doubt seriously that I'd discount it as past infection. I'd treat it.

Expect your symptoms to intensify somewhat [herx] as the flagyl and ketek gets after the babs. It can certainly take a while to treat it.

Posts: 1632 | From Northern Wisconsin | Registered: Jan 2005  |  IP: Logged | Report this post to a Moderator
AZURE WISH
Frequent Contributor (1K+ posts)
Member # 804

Icon 1 posted      Profile for AZURE WISH     Send New Private Message       Edit/Delete Post   Reply With Quote 
You said - Yes i have night sweats that just started about 5 weeks ago after taking alot of noni and artemisinin

well night sweats is a symptoms of babs and artemisinin is used to treat babs.

I am not positive but I think you can herx off artemisinin for babs.

This is just an opinion of a fellow lymie.

Best wishes [Smile]

--------------------
multiple chemical sensitvity group:
http://www.lymefriends.com/group/multiplechemicalsensitivities

Group for artists. All media welcome:
http://www.lymefriends.com/group/creativecorner


http://groups.yahoo.com/group/Lyme_Artist

Posts: 3860 | From nj,usa | Registered: Mar 2001  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.